Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Duromine 30 mg. Have sleepiness, dizziness, dry mouth, anxiety, chest pain. Should I discontinue?

Have been on duromine 30mg for about four days now. I experienced sleeplessness, dizziness, dry mouth nervousness and anxiety during the first three days. On my fouth day I added up.
heart palpitations which lasted for about eight hours n after I had chest pains. Am not when to pains n discomfort will disappear since am currently experiencing it. Please advice me should I continue or discontinue. If I should what are the possible implications.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

I advice you to continue Duromine 15mg once daily to have least symptoms .
Side effects are common with Tab Duromiine like Restlessness Anxiety Increase Blood Pressure etc
Discontinue Medication if already you are Known Hypertensive or suffering from Heart diseases.

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor